# SDR TRAX200800582

- Difficulty date: April 27, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 11,027 hours, 9,356 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL 310, THE STAB TRIM AND MACH TRIM FAIL MESSAGES DISPLAYED ON EDI.  RAN QRH PROBLEM PERSISTED.  ALSO ACCOMPANYING MSG AP PITCH TRIM MSG.  RAN QRH, AP PITCH TRIM MSG PERSISTED UNTIL A/P DISCONNECTED.  FLT 4563 DEL 41 MINS.  EMERGENCY DECLARED.
